# SDR AALA202403115963

- Difficulty date: February 13, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 64,104 hours, 26,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PERFORM EMERGENCY LIGHT OPERATIONAL TEST. **SUPPLEMENTAL REPORT FOR (AALA202402145963): PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS. PER B737NG AMM 33-51-00-710-801. CHECK GOOD AND TEST PASS.**(CLOSED).
